MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION IMPLANTABLE NEUROSTIMULATOR; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC NEUROMODULATION IMPLANTABLE NEUROSTIMULATOR; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number NEU_INS_STIMULATOR
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other applicable components are: product id: 3387s-40, lot#: va28c36, product type: lead.Other relevant device(s) are: product id: 3387s-40, serial/lot #: (b)(4), ubd: 29-apr-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the operation there were two leads that were found to have high resistance and couldn't be used normally.The leads were replaced on the same day and the operation was completed.The patient was currently in the hospital for observation and there were no symptoms reported.
 
Event or Problem Description
It was reported that the replaced leads were implanted in (b)(6)2009.It was also unknown if the patient experienced symptoms from the high impedances.
 
Additional Manufacturer Narrative
Section d information references the main component of the system and other applicable components are: product id 3389-40 lot# b0932596k implanted: (b)(6)2009 explanted: (b)(6)2021 product type lead product id 3389-40 lot# b0933714k implanted: (b)(6)2009 explanted: (b)(6)2021 product type lead medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Section d information references the main component of the system and other applicable components are: product id 3389-40 lot# b0932596k implanted: (b)(6)2009 explanted: (b)(6)2021 product type lead product id 3389-40 lot# b0933714k implanted: (b)(6)2009 explanted: (b)(6)2021 product type lead h3: analysis of the lead (pli 20) had shown there was a breach 8.8 cm from the distal end due to environmental stress crack (esc) on the outer insulation.All conductors were broken at connectors weld site and electrode #0 was pulled from distal end of the lead.H3: analysis of the lead (pli 30) had shown there was a breach 19.4 cm from the distal end due to environmental stress crack (esc) on the outer insulation.Conductor#0 damaged at weld site, 1.3cm from the proximal end.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
IMPLANTABLE NEUROSTIMULATOR
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
MDR Report Key12287844
Report Number2182207-2021-01369
Device Sequence Number3807376
Product Code MHY
UDI-Device Identifier00643169752290
UDI-Public00643169752290
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2023
Device Model NumberNEU_INS_STIMULATOR
Device Catalogue NumberNEU_INS_STIMULATOR
Device Lot NumberVA28C36
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer08/19/2021
09/14/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date08/24/2021
09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;